MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).Test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 234, 208 and 144 mg/dl.The customer's expected fasting blood glucose test result range is 100 - 120 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 04/22/2018 and open vial date at time of call is two weeks.Customer stated that he has had no changes to his exercise or diet routine.The meter memory was reviewed for previous test result history: (b)(6).Memory concerns:customer is concerned with the results of 234, 208, 144, 145 and 131 mg/dl in the meters memory.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).Test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 234, 208 and 144 mg/dl.The customer's expected fasting blood glucose test result range is 100 - 120 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 04/22/2018 and open vial date at time of call is two weeks.Customer stated that he has had no changes to his exercise or diet routine.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6540152
Report Number1000113657-2017-00777
Device Sequence Number16370175
Product Code NBW
UDI-Device Identifier00052569138526
UDI-Public(01)00052569138526
Combination Product (Y/N)N
Initial Reporter StateLA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/22/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT2136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/08/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/03/2017
Supplement Report FDA Received Date06/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1